Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 25, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Apr 18, 2016, 2:42 PM CDT for DeWitt County, Texas. It took effect at Apr 20, 2016, 6:44 AM CDT. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2016, 2:42 PM CDT (19:42 UTC)
- In effect from
- Apr 20, 2016, 6:44 AM CDT
- Expired
- Apr 22, 2016, 7:48 AM CDT
- In force
- 49 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County DeWitt County, TX
The radar
The Austin/San Antonio radar (KEWX), 105 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Cuero (CUET2). The gauge peaked at 21.43 ft at Apr 21, 2016, 9:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 33 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08175800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
500
WGUS44 KEWX 181942
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
242 PM CDT MON APR 18 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-191342-
/O.NEW.KEWX.FL.W.0025.160420T1144Z-160422T1248Z/
/CUET2.1.ER.160420T1144Z.160421T0600Z.160422T0048Z.NO/
242 PM CDT MON APR 18 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Guadalupe River Near Cuero.
* From Wednesday morning to Friday morning...or until the warning is cancelled.
* At 2:30 PM Monday the stage was 9.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise to crest around 26.1 feet late Wednesday
into early Thursday.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain
above Cuero threatening livestock..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Cuero 19 24 9.8 Mon 02 PM 11.9 24.1 25.8 20.8 14.0
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$
sbs2 follow-up statements
047
WGUS84 KEWX 190158
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
858 PM CDT MON APR 18 2016
...The flood warning continues for the following rivers in Texas...
Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-191958-
/O.EXT.KEWX.FL.W.0025.160420T1449Z-160422T0949Z/
/CUET2.1.ER.160420T1449Z.160421T0600Z.160421T2149Z.NO/
858 PM CDT MON APR 18 2016
The flood warning continues for
the Guadalupe River Near Cuero.
* At 8:31 PM Monday the stage was 10.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Wednesday morning and continue to
rise to near 25.7 feet by early Thursday morning. The river will fall below
flood stage by Thursday afternoon.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain
above Cuero threatening livestock..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Cuero 19 24 10.4 Mon 09 PM 13.0 23.2 25.4 19.3 13.3
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$
mo711
WGUS84 KEWX 191156
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 AM CDT TUE APR 19 2016
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-191226-
/O.CAN.KEWX.FL.W.0025.000000T0000Z-160422T0949Z/
/CUET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
656 AM CDT TUE APR 19 2016
The flood warning is cancelled for
the Guadalupe River Near Cuero.
* At 6:30 AM Tuesday the stage was 13.1 feet.
* Flood stage is 24.0 feet.
* Forecast...The river will crest below flood stage at 19.7 feet early Thursday
morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Cuero 19 24 13.1 Tue 06 AM 17.8 19.6 17.4 14.4
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 18, 1:08 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 18, 1:08 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 108 PM CDT MON APR 18 2016 .AVIATION... LOOK FOR A BRIEF BREAK IN CONDITIONS AT THE TAF SITES THROUGH ABOUT 22Z...THEN EXPECT ANOTHER ROUND OF TSRA/SHRA WITH IFR CIGS AND MVFR VSBYS AFTER THEN AND CONTINUING THROUGH 18Z TUESDAY. PREVAILING WINDS WILL REMAIN RELATIVELY LIGHT...BUT TURBULENCE CAN BE EXPECTED NEAR THUNDERSTORMS AND THEIR OUTFLOWS. && .PREV DISCUSSION... /ISSUED 716 AM CDT MON APR 18 2016/ UPDATE... PLEASE SEE THE 12Z AVIATION FORECAST DISCUSSION BELOW. AVIATION... SHOWER AND THUNDERSTORM ACTIVITY CONTINUES TO BE THE MAIN CONCERN FOR THE EARLY PORTION OF THE FORECAST PERIOD. A WEST TO EAST ORIENTED LINE OF CONVECTION WILL MOVE LITTLE AND THIS WILL KEEP THE THREAT OF TSRA AT OUR I-35 SITES THROUGH THIS MORNING. FOR THE AFTERNOON HOURS...THE HI-RES MODELS GENERALLY AGREE THE LINE OF CONVECTION WILL PUSH SOUTHWARD AS A COLD FRONT GRADUALLY MOVES IN FROM THE NORTH. THIS SHOULD LEAD TO A VERY GRADUAL DECREASE IN COVERAGE THIS AFTERNOON...BUT WILL CONTINUE TO MENTION A TEMPO GROUP FOR -TSRA THROUGH THIS AFTERNOON. BOUNDARY LAYER COOLING THIS EVENING SHOULD LEAD TO A RETURN TO IFR CONDITIONS FOR THE I-35 SITES AFTER 02Z. PREV DISCUSSION... /ISSUED 330 AM CDT MON APR 18 2016/ SHORT TERM (TODAY THROUGH TUESDAY)... A SURFACE BOUNDARY (WEAK COLD FRONT) LINGERS ALONG THE ESCARPMENT WEST OF I-35 AND NORTH OF HIGHWAY 90 WHILE AN UPPER LEVEL LOW MEANDERS OVER THE FOUR CORNERS REGION. RADARS SHOW SHOWERS AND THUNDERSTORMS FROM THE EASTERN HILL COUNTRY ACROSS I-35 INTO SOUTHEASTERN TEXAS AND OVER THE RIO GRANDE PLAINS. EXPECT AREAS IN BETWEEN TO FILL IN WITH SHOWERS AND THUNDERSTORMS EARLY THIS MORNING AS WEAK SHORTWAVE MOVES FROM MEXICO INTO TEXAS. RAINFALL INTENSITY WILL INCREASE AS STORMS TRAIN OVER THE SAME AREAS AND THE LOW LEVEL JET IMPINGES ON THE SURFACE BOUNDARY ENHANCING LIFT WITH PWS AT OR ABOVE 1.5 INCHES. THE HEAVY RAINFALL MAINTAINS THE FLASH FLOOD AND RIVER FLOOD THREAT ACROSS MUCH OF SOUTH CENTRAL TEXAS. SOME AREAS HAVE ALREADY HAD UP TO 9 INCHES OF RAIN AND THIS HAS CAUSED SOME FLOODING ON A FEW RIVERS AND STREAMS. SOILS ARE SATURATED AND RUNOFF WILL BECOME RAPID LEADING TO FLASH FLOODING AND IN TURN RIVER FLOODING. THE GREATEST THREAT AREA IS ACROSS OUR NORTHEASTERN COUNTIES FROM TRAVIS AND WILLIAMSON TO BASTROP...LEE AND FAYETTE WHERE THE HEAVIEST RAINS HAVE FALLEN. WITH TIME...THE SURFACE BOUNDARY SAGS SOUTH AND THE UPPER LEVEL TROUGH WEAKENS WHILE ELONGATING EAST TO WEST OVER THE CENTRAL ROCKIES AND HIGH PLAINS. SOME MODELS MAINTAIN A HEAVY RAIN THREAT TONIGHT INTO EARLY TUESDAY ACROSS OUR EASTERN AREAS WHILE OTHERS END THE THREAT BY THIS AFTERNOON. THUS...THE CONFIDENCE IS A LITTLE LOWER FOR TONIGHT INTO EARLY TUESDAY. CAPES OF 1500 TO 2000 J/KG AND 0 TO 6 KM SHEAR OF 25 TO 35 KTS INDICATE A SLIGHT THREAT OF STRONG TO SEVERE STORMS TODAY AND TUESDAY. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... THE WEAKENING UPPER LEVEL LOW SLOWLY MOVES OUT INTO THE PLAINS MID WEEK AS THE SURFACE BOUNDARY LINGERS. EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY NIGHT. CANNOT RULE OUT LOCALLY HEAVY RAINS AND ISOLATED STRONG TO SEVERE STORMS. THE UPPER LEVEL LOW TRANSITIONS INTO A TROUGH MOVING ACROSS THE MID WEST AND DRAGS A COLD FRONT ACROSS OUR AREA LATER THIS WEEK ENDING THE RAINS...EXCEPT FOR SLIGHT CHANCES ALONG THE RIO GRANDE PLAINS WHERE MOIST SOUTHEASTERLY FLOW PERSISTS FRIDAY AND SATURDAY. RAIN CHANCES RETURN TO THE REST OF SOUTH CENTRAL TEXAS ON SUNDAY AS ANOTHER UPPER LEVEL TROUGH APPROACHES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 65 78 67 80 66 / 80 60 40 40 50 AUSTIN BERGSTROM INTL AIRPORT 64 78 65 81 64 / 80 60 40 40 50 NEW BRAUNFELS MUNI AIRPORT 65 79 67 81 65 / 80 60 30 40 40 BURNET MUNI AIRPORT 62 77 64 79 63 / 70 40 40 40 40 DEL RIO INTL AIRPORT 63 82 67 85 67 / 40 20 30 20 30 GEORGETOWN MUNI AIRPORT 64 77 65 79 64 / 80 50 40 40 50 HONDO MUNI AIRPORT 65 81 66 83 65 / 60 30 40 30 40 SAN MARCOS MUNI AIRPORT 65 78 66 80 65 / 80 60 30 40 50 LA GRANGE - FAYETTE REGIONAL 68 78 68 81 66 / 90 60 30 40 50 SAN ANTONIO INTL AIRPORT 65 80 68 81 67 / 70 40 30 40 40 STINSON MUNI AIRPORT 67 81 69 82 67 / 70 40 40 40 40 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...ALLEN PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Apr 18, 5:15 AM CDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 515 AM CDT MON APR 18 2016 TXZ171>173-183>194-202>209-217>225-228-191015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 515 AM CDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ADDITIONAL HEAVY RAINFALL WILL LIKELY LEAD TO AREAS OF RIVER AND FLASH FLOODING ACROSS SOUTH CENTRAL TEXAS TODAY AND TONIGHT... INCLUDING BOTH THE AUSTIN AND SAN ANTONIO METRO AREAS. AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL IS EXPECTED...WITH ISOLATED HIGHER AMOUNTS OF 4 TO 6 INCHES POSSIBLE. IT IS NOT IMPOSSIBLE FOR LOCATIONS TO RECEIVE RAINFALL TOTALS SINCE SUNDAY OF UP TO 15 INCHES. IMPACTS WILL BE GREATER IN THE AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINS AND FLOODING MAINLY EAST OF HIGHWAY 281 AND NORTH OF INTERSTATE 10. HOWEVER...IMPACTS ARE POSSIBLE ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE MAIN SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE STORM COMPLEX RESULTING IN HEAVY RAINS WILL LINGER INTO TUESDAY MORNING. ANY ADDITIONAL HEAVY RAINFALL WILL LEAD TO RAPID FLASH FLOODING OR WORSEN ANY ONGOING FLOODING THAT MAY DEVELOP TODAY. IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TUESDAY AND WEDNESDAY. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE MAIN SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TUESDAY.
In the hours before
Local storm report, Apr 18, 11:51 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM FLASH FLOOD 2 NE RUTERSVILLE 29.97N 96.78W
04/18/2016 FAYETTE TX EMERGENCY MNGR
HIGH WATER RESCUE ONGOING NEAR THE JUNCTION OF FM237
AND FM159 NEAR OLDENBURG...MULTIPLE VEHICLES BECOMING
STRANDED OR STALLED DURING ATTEMPTS TO TRAVEL ALONG
FLOODED ROADWAYS...TXDOT IS UNABLE TO REACH MANY
LOCATIONS WHERE ROADWAYS ARE FLOODED
&&
EVENT NUMBER EWX1600252
SBSSpecial weather statement, Apr 18, 12:07 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1207 PM CDT MON APR 18 2016
TXZ217-228-181730-
DIMMIT TX-MAVERICK TX-
1207 PM CDT MON APR 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DIMMIT AND
SOUTHEASTERN MAVERICK COUNTIES UNTIL 1230 PM CDT...
AT 1206 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHUPADERA RANCH AIRPORT...OR 23 MILES SOUTH OF EL INDIO. THIS
STORM WAS NEARLY STATIONARY.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN DIMMIT
AND SOUTHEASTERN MAVERICK COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2823 10022 2824 10024 2840 10022 2831 9993
2820 10001 2820 10021
TIME...MOT...LOC 1706Z 200DEG 3KT 2819 10018
TB3Special weather statement, Apr 18, 12:44 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1244 PM CDT MON APR 18 2016
TXZ228-181830-
DIMMIT TX-
1244 PM CDT MON APR 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DIMMIT COUNTY UNTIL
130 PM CDT...
AT 1244 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHUPADERA RANCH AIRPORT...OR 23 MILES SOUTHWEST OF CARRIZO
SPRINGS...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GILSON GROVES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2831 10011 2844 9987 2832 9968 2820 9980
2820 10011
TIME...MOT...LOC 1744Z 230DEG 17KT 2824 10006
TB3Special weather statement, Apr 18, 1:44 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
144 PM CDT MON APR 18 2016
TXZ186-187-181930-
BANDERA TX-KERR TX-
144 PM CDT MON APR 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KERR AND NORTH
CENTRAL BANDERA COUNTIES UNTIL 230 PM CDT...
AT 144 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MEDINA...MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KERRVILLE...COMFORT...CYPRESS CREEK...KERRVILLE STATE PARK...CENTER POINT
AND CAMP VERDE.
LAT...LON 3014 9892 2992 9892 2978 9932 2988 9937
3014 9914
TIME...MOT...LOC 1844Z 228DEG 31KT 2986 9930
ZEITLERSpecial weather statement, Apr 18, 1:48 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 148 PM CDT MON APR 18 2016 TXZ228-181930- DIMMIT TX- 148 PM CDT MON APR 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR UNTIL 230 PM CDT... AT 148 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF CHUPADERA RANCH AIRPORT...OR 22 MILES SOUTH OF CARRIZO SPRINGS...MOVING EAST AT 5 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF . LAT...LON 2824 9998 2824 9983 2820 9983 2820 9998 TIME...MOT...LOC 1848Z 264DEG 5KT 2820 9994 ZEITLER
Local storm report, Apr 18, 2:21 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
221 PM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM FLASH FLOOD 2 N ALUM CREEK 30.10N 97.22W
04/17/2016 BASTROP TX CITY OFFICIAL
PARK RD 1C AT ALUM CREEK CLOSED DUE TO FLOODING
1240 PM FLASH FLOOD PAIGE 30.22N 97.12W
04/17/2016 BASTROP TX EMERGENCY MNGR
HWY 21 EASTBOUND AT RAILROAD TRACKS IS FLOODED
1252 PM FLASH FLOOD BASTROP 30.11N 97.31W
04/17/2016 BASTROP TX EMERGENCY MNGR
SEVERAL ROADS IN CENTRAL BASTROP COUNTY CLOSED DUE TO
FLASH FLOODING
0130 PM HEAVY RAIN 6 SW BASTROP 30.05N 97.38W
04/17/2016 M4.25 INCH BASTROP TX COCORAHS
RAINFALL IN THE PAST 4.5 HOURS
0138 PM HEAVY RAIN 3 WSW CIRCLE D-KC ESTAT 30.14N 97.27W
04/17/2016 M5.92 INCH BASTROP TX MESONET
RAINFALL IN THE PAST 3 HOURS
0153 PM HAIL GARNER STATE PARK 29.57N 99.74W
04/17/2016 M0.88 INCH UVALDE TX PUBLIC
TIME ESTIMATED FROM RADAR
0243 PM FLASH FLOOD 4 ENE ROUND ROCK 30.53N 97.61W
04/17/2016 WILLIAMSON TX CITY OFFICIAL
CR123 AT BRUSHY CREEK CLOSED DUE TO FLOODING
0246 PM FLASH FLOOD 4 ENE LEANDER 30.59N 97.80W
04/17/2016 WILLIAMSON TX CITY OFFICIAL
CR177 CLOSED DUE TO FLOODING
0250 PM HAIL RANDOLPH AFB 29.52N 98.27W
04/17/2016 M0.25 INCH BEXAR TX OTHER FEDERAL
0303 PM FLASH FLOOD 3 WNW SUNSET VALLEY 30.23N 97.86W
04/17/2016 TRAVIS TX CITY OFFICIAL
LOW WATER CROSSING AT JOE TANNER LANE CLOSED DUE TO
FLOODING
0305 PM FLASH FLOOD 3 N LOST CREEK 30.34N 97.85W
04/17/2016 TRAVIS TX CITY OFFICIAL
WATER OVER THE ROAD AT RIVER HILLS RD AT CUERNAVACA
CREEK
0311 PM HAIL CIBOLO 29.57N 98.23W
04/17/2016 M0.25 INCH GUADALUPE TX PUBLIC
0331 PM HAIL ELMENDORF 29.26N 98.33W
04/17/2016 M0.25 INCH BEXAR TX PUBLIC
0338 PM HEAVY RAIN 4 SE MANSFIELD DAM 30.35N 97.87W
04/17/2016 M3.14 INCH TRAVIS TX MESONET
RAINFALL IN THE PAST 2 HOURS
0406 PM HAIL 3 E HELOTES 29.57N 98.65W
04/17/2016 M0.70 INCH BEXAR TX TRAINED SPOTTER
DIME SIZED HAIL NEAR HAUSMAN ROAD AT LP 1604
0418 PM HAIL LEON SPRINGS 29.67N 98.63W
04/17/2016 M1.00 INCH BEXAR TX TRAINED SPOTTER
QUARTER SIZED HAIL
0422 PM HAIL 4 E CHARLOTTE 28.86N 98.63W
04/17/2016 M1.00 INCH ATASCOSA TX FIRE DEPT/RESCUE
0424 PM HAIL 3 ENE CEDAR PARK 30.53N 97.78W
04/17/2016 M0.25 INCH WILLIAMSON TX LAW ENFORCEMENT
PEA SIZED HAIL AT SAM BASS RD AND SH 1431
0438 PM HEAVY RAIN TAYLOR 30.57N 97.41W
04/17/2016 M3.00 INCH WILLIAMSON TX CO-OP OBSERVER
COOPERATIVE OBSERVER REPORTS 3 INCHES OF RAIN IN THE
PAST 2.5 HOURS
0438 PM HAIL CHARLOTTE 28.86N 98.70W
04/17/2016 M1.00 INCH ATASCOSA TX EMERGENCY MNGR
0518 PM HAIL FAIR OAKS RANCH 29.74N 98.64W
04/17/2016 M0.70 INCH BEXAR TX TRAINED SPOTTER
0543 PM FLASH FLOOD 2 SSE HELOTES 29.54N 98.68W
04/17/2016 BEXAR TX CITY OFFICIAL
LESLIE RD CLOSED AT BRAUN RD DUE TO FLOODING
0550 PM HAIL 3 N PEARSALL 28.93N 99.09W
04/17/2016 M1.00 INCH FRIO TX TRAINED SPOTTER
0600 PM HAIL KERRVILLE 30.04N 99.14W
04/17/2016 M0.70 INCH KERR TX FIRE DEPT/RESCUE
0601 PM FLASH FLOOD 2 E HELOTES 29.56N 98.66W
04/17/2016 BEXAR TX CITY OFFICIAL
HAUSMAN RD AT CHAMPIONS GATE CLOSED DUE TO FLOODING
0616 PM FLASH FLOOD 3 SW GRANGER 30.69N 97.48W
04/17/2016 WILLIAMSON TX EMERGENCY MNGR
FLASH FLOODING ON CR 377
0657 PM HAIL 3 E SABINAL 29.32N 99.42W
04/17/2016 M0.88 INCH UVALDE TX FIRE DEPT/RESCUE
0658 PM HAIL SABINAL 29.32N 99.47W
04/17/2016 M0.70 INCH UVALDE TX PUBLIC
0658 PM HAIL 5 S SABINAL 29.25N 99.47W
04/17/2016 M0.25 INCH UVALDE TX PUBLIC
0700 PM HEAVY RAIN 3 SSE JOLLYVILLE 30.41N 97.73W
04/17/2016 M1.68 INCH TRAVIS TX CO-OP OBSERVER
COOPERATIVE OBSERVER MEASURED 1.68 INCHES OF RAIN
BETWEEN 1 PM AND 7 PM TODAY
0711 PM HEAVY RAIN 1 ESE LEANDER 30.56N 97.84W
04/17/2016 M3.58 INCH WILLIAMSON TX COCORAHS
RAINFALL AMOUNT FOR TODAY
0712 PM HEAVY RAIN WALBURG 30.74N 97.58W
04/17/2016 M3.40 INCH WILLIAMSON TX COCORAHS
RAINFALL SINCE 7 AM TODAY
0725 PM HAIL UTOPIA 29.62N 99.53W
04/17/2016 M0.25 INCH UVALDE TX PUBLIC
0830 PM HEAVY RAIN 3 NW BANDERA 29.76N 99.11W
04/17/2016 M3.67 INCH BANDERA TX COCORAHS
RAINFALL IN THE PAST 2 HOURS
0221 AM FLASH FLOOD 3 NE LA GRANGE 29.94N 96.84W
04/18/2016 FAYETTE TX LAW ENFORCEMENT
SEVERAL SPOTS ON HIGHWAY 159 BETWEEN LA GRANGE AND
ROUND TOP ARE UNDER WATER.
0300 AM FLASH FLOOD DEL RIO 29.38N 100.90W
04/18/2016 VAL VERDE TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED OR UNDERWATER INCLUDING
CIENEGAS...INDUSTRIAL BLVD...KINGS WAY...ACADEMY...15TH
AND MAIN
0400 AM FLASH FLOOD WARRENTON 30.02N 96.73W
04/18/2016 FAYETTE TX EMERGENCY MNGR
HIGHWAY 237 IN WARRENTON IS UNDERWATER
0400 AM FLASH FLOOD 3 NW ELLINGER 29.86N 96.74W
04/18/2016 FAYETTE TX EMERGENCY MNGR
HIGHWAY 71 AT KITCHEN LANE IS UNDERWATER
0400 AM FLASH FLOOD LA GRANGE 29.91N 96.88W
04/18/2016 FAYETTE TX EMERGENCY MNGR
HIGHWAY 71 EASTBOUND FROM LA GRANGE TO THE COUNTY LINE
IS FLOODED IN SEVERAL LOCATIONS. CARS ARE UNDERWATER.
SWIFT WATER RESCUES HAVE BEGUN
0500 AM FLASH FLOOD 2 WNW ELLINGER 29.85N 96.73W
04/18/2016 FAYETTE TX EMERGENCY MNGR
FM955 AT HIGHWAY 71 IS UNDERWATER AND IMPASSABLE
0500 AM FLASH FLOOD 3 NE RUTERSVILLE 29.97N 96.77W
04/18/2016 FAYETTE TX EMERGENCY MNGR
FM237 AT OLDENBURG IS UNDERWATER
0515 AM FLASH FLOOD LA GRANGE 29.91N 96.88W
04/18/2016 FAYETTE TX EMERGENCY MNGR
WEST TRAVIS STREET AT HIGHWAY 77 IN LA GRANGE IS
UNDERWATER
0529 AM HEAVY RAIN LA GRANGE 29.91N 96.88W
04/18/2016 M4.34 INCH FAYETTE TX MESONET
4.34 INCHES OF RAIN HAS FALLEN IN THE PAST THREE HOURS
WITH 8.69 INCHES OF RAIN IN THE PAST SIX HOURS
0540 AM FLASH FLOOD 5 SW CEDAR HILLS 30.23N 97.40W
04/18/2016 BASTROP TX LAW ENFORCEMENT
SHERIFFS OFFICE REPORTED THE LOWER ELGIN ROAD SOUTH OF
ELGIN IS UNDERWATER
0540 AM FLASH FLOOD 3 NW ALUM CREEK 30.09N 97.25W
04/18/2016 BASTROP TX LAW ENFORCEMENT
HWY 71 WEST AT HARMON ROAD HAS SIX INCHES OF WATER OVER
THE ROADWAY
0540 AM FLASH FLOOD 2 NNE DELHI 29.85N 97.38W
04/18/2016 BASTROP TX LAW ENFORCEMENT
FM304 SOUTH NEAR THE COUNTY LINE HAS WATER OVER THE
ROADWAY AND MAY NEED TO BE CLOSED
0611 AM FLASH FLOOD 3 SE MCDADE 30.24N 97.21W
04/18/2016 BASTROP TX BROADCAST MEDIA
HIGH WATER RESCUE ON HWY 290 BETWEEN PAIGE AND MCDADE
0645 AM FLASH FLOOD 10 N BRACKETTVILLE 29.46N 100.41W
04/18/2016 KINNEY TX LAW ENFORCEMENT
HIGH WATER OVER THE ROADWAY ON 674 NORTH OF
BRACKETTVILLE...TXDOT BEING SENT TO CLOSE ROADWAY.
SEVERAL CREEKS AND DRAWS NORTHERN PORTION OF THE COUNTY
ARE FULL OF WATER
0645 AM FLASH FLOOD 3 SSW REAGAN WELLS 29.51N 99.81W
04/18/2016 UVALDE TX EMERGENCY MNGR
ROADS CLOSED ALONG FM1051 NORTHWEST OF HWY 83...ALSO
ROAD CLOSED AT FM55 NEAR MONTELL CREEK
0650 AM FLASH FLOOD 5 WNW BANDERA 29.74N 99.15W
04/18/2016 BANDERA TX EMERGENCY MNGR
LOW WATER CROSSING CLOSED AT PEACEFUL VALLEY ROAD NEAR
HWY 16
0730 AM FLASH FLOOD 4 NNE GARDEN RIDGE 29.69N 98.27W
04/18/2016 COMAL TX PUBLIC
ROAD CLOSED AND BARRICADED DUE TO WATER OVER THE
ROADWAY ON SCHOENTHAL ROAD BETWEEN 1863 AND 3009 NEAR
THE RYLAND HOMES AT ROCKWALL RANCH
0745 AM FLASH FLOOD 1 WNW BANDERA FALLS 29.68N 98.98W
04/18/2016 BANDERA TX EMERGENCY MNGR
THE ROAD IS CLOSED AND BARRICADED AT ENGLISH CROSSING
ROAD AT THE MEDINA RIVER
0838 AM FLASH FLOOD 5 ESE UHLAND 29.94N 97.73W
04/18/2016 CALDWELL TX EMERGENCY MNGR
NUMEROUS ROADS CLOSED ACROSS THE COUNTY INCLUDING
POLONIA RD...FARMERS RD...COTTONWOOD TRAIL...HOLZ
RD...CROOKED RD AND DALE LANE
0855 AM FLASH FLOOD 2 SSW WAELDER 29.66N 97.31W
04/18/2016 GONZALES TX EMERGENCY MNGR
ROAD CLOSED DUE TO HIGH WATER AT FM2814 NEAR THE
INTERSECTION OF I10 AND HWY 97...ALSO AT FM304 NEAR THE
GONZALES CALDWELL COUNTY LINE
0859 AM FLASH FLOOD MAXWELL 29.88N 97.80W
04/18/2016 CALDWELL TX EMERGENCY MNGR
ADDITIONAL MULTIPLE ROAD CLOSURES DUE TO HIGH
WATER...SO FAR A TOTAL OF 18 ROADS CLOSED ACROSS THE
COUNTY
1100 AM FLASH FLOOD LINCOLN 30.29N 96.96W
04/18/2016 LEE TX EMERGENCY MNGR
NUMEROUS ROADS CLOSED COUNTY WIDE DUE TO HIGH WATER
OVER ROADWAYS.
1100 AM FLASH FLOOD BASTROP 30.11N 97.31W
04/18/2016 BASTROP TX EMERGENCY MNGR
NUMEROUS ROADS CLOSED COUNTY WIDE DUE TO HIGH WATER
OVER THE ROADWAYS
1140 AM FLASH FLOOD 2 NE RUTERSVILLE 29.97N 96.78W
04/18/2016 FAYETTE TX EMERGENCY MNGR
HIGH WATER RESCUE ONGOING NEAR THE JUNCTION OF FM237
AND FM159 NEAR OLDENBURG...MULTIPLE VEHICLES BECOMING
STRANDED OR STALLED DURING ATTEMPTS TO TRAVEL ALONG
FLOODED ROADWAYS...TXDOT IS UNABLE TO REACH MANY
LOCATIONS WHERE ROADWAYS ARE FLOODED
&&
EVENT NUMBER EWX1600195 EWX1600196 EWX1600197 EWX1600199 EWX1600198
EWX1600202 EWX1600200 EWX1600201 EWX1600205 EWX1600203 EWX1600204
EWX1600208 EWX1600206 EWX1600207 EWX1600209 EWX1600210 EWX1600211
EWX1600212 EWX1600213 EWX1600214 EWX1600215 EWX1600216 EWX1600217
EWX1600219 EWX1600220 EWX1600218 EWX1600221 EWX1600222 EWX1600227
EWX1600225 EWX1600223 EWX1600224 EWX1600226 EWX1600228 EWX1600229
EWX1600233 EWX1600230 EWX1600231 EWX1600232 EWX1600234 EWX1600235
EWX1600236 EWX1600237 EWX1600238 EWX1600239 EWX1600240 EWX1600241
EWX1600242 EWX1600247 EWX1600243 EWX1600244 EWX1600245 EWX1600246
EWX1600248 EWX1600249 EWX1600250 EWX1600251 EWX1600252
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:15 PM CDT | Special Weather Statement | EWX | Bandera | 30 min |
| Apr 17, 7:32 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Real | 27 min |
| Apr 17, 7:42 PM CDT | River Flood Warning | EWX | Travis | 30 hr |
| Apr 17, 7:42 PM CDT | River Flood Warning | EWX | Bastrop | 46 hr |
| Apr 17, 7:51 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Apr 17, 8:02 PM CDT | Special Weather Statement | EWX | Bandera, Kerr | 43 min |
| Apr 17, 8:46 PM CDT | Special Weather Statement | EWX | Bandera | 44 min |
| Apr 17, 8:54 PM CDT | River Flood Warning | EWX | Bandera | 29 hr |
| Apr 17, 9:11 PM CDT | Flash Flood Warning | EWX | Kendall, Kerr | 4 hr |
| Apr 17, 10:11 PM CDT | River Flood Warning | EWX | Blanco | 22 hr |
| Apr 17, 10:11 PM CDT | River Flood Warning | EWX | Travis | 41 hr |
| Apr 17, 10:11 PM CDT | River Flood Warning | EWX | Bastrop, Fayette | 56 hr |
| Apr 17, 10:11 PM CDT | River Flood Warning | EWX | Fayette | 60 hr |
| Apr 17, 10:14 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis, Williamson | 3 hr |
| Apr 17, 11:10 PM CDT | Areal Flood Advisory | EWX | Bandera | 3 hr |
| Apr 17, 11:38 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 5 hr |
| Apr 18, 12:24 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 5 hr |
| Apr 18, 1:07 AM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Lee | 5 hr |
| Apr 18, 1:15 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Apr 18, 1:40 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| Apr 18, 2:32 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 43 min |
| Apr 18, 2:34 AM CDT | Flash Flood Warning | EWX | Val Verde | 4 hr |
| Apr 18, 3:04 AM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Apr 18, 3:43 AM CDT | Special Weather Statement | EWX | Kinney | 47 min |
| Apr 18, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 66 min |
| Apr 18, 4:11 AM CDT | Flash Flood Warning | EWX | Fayette | 12 hr |
| Apr 18, 4:17 AM CDT | Flash Flood Warning | EWX | Kinney | 4 hr |
| Apr 18, 4:31 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee, Travis, Williamson | 7 hr |
| Apr 18, 5:03 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Caldwell, Comal, Guadalupe and 6 more | 4 hr |
| Apr 18, 5:08 AM CDT | Special Weather Statement | EWX | Kinney | 52 min |
| Apr 18, 6:04 AM CDT | Flash Flood Warning | EWX | Kinney, Real, Uvalde | 3 hr |
| Apr 18, 6:19 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Hays, Kendall | 3 hr |
| Apr 18, 6:52 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina, Uvalde | 3 hr |
| Apr 18, 7:13 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe | 3 hr |
| Apr 18, 7:22 AM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Apr 18, 7:48 AM CDT | Areal Flood Advisory | EWX | Fayette, Lavaca | 3 hr |
| Apr 18, 8:30 AM CDT | Flash Flood Warning | EWX | Caldwell, Gonzales, Lavaca | 3 hr |
| Apr 18, 8:52 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Gonzales, Guadalupe, Wilson | 3 hr |
| Apr 18, 9:16 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays | 59 min |
| Apr 18, 9:47 AM CDT | Special Weather Statement | EWX | DeWitt | 43 min |
| Apr 18, 10:17 AM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes | 3 hr |
| Apr 18, 11:32 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Lavaca | 3 hr |
| Apr 18, 11:39 AM CDT | Areal Flood Advisory | EWX | Maverick | 2 hr |
| Apr 18, 11:46 AM CDT | Special Weather Statement | EWX | Zavala | 44 min |
| Apr 18, 12:07 PM CDT | Special Weather Statement | EWX | Dimmit | 23 min |
| Apr 18, 12:44 PM CDT | Special Weather Statement | EWX | Dimmit | 46 min |
| Apr 18, 1:44 PM CDT | Special Weather Statement | EWX | Kerr | 46 min |
| Apr 18, 1:48 PM CDT | Special Weather Statement | EWX | Dimmit | 42 min |
| Apr 18, 2:44 PM CDT | Special Weather Statement | EWX | Kendall | 46 min |
| Apr 18, 4:00 PM CDT | Areal Flood Advisory | EWX | Fayette | 5 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.